# SDR USAA2012070200001

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 11,008 hours, 9,224 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2143, BOS-LGA - OIL SCENT IN COCKPIT AND PAX CABIN ON TAKEOFF WHICH DISAPATED BY 10,000 FT ON CLIMB.  MAINTENANCE FOUND APU FUEL SUPPLY LINE LEAKING FUEL AT B-NUT.  ALSO FOUND HYDRAULIC FLUID LEAKING AT NR 2 PUMP.  REPLACED O-RING, NO LEAK DETECTED AT THIS TIME.
